# SDR CA140619002

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-2S2C
- Aircraft time: 32,535 hours
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 69547678
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN FLIGHT, THE FLIGHT CREW HAD NOTICED THE HYDRAULIC FLUID LEVEL DECREASING. "A" SYSTEM FLUID LEVEL WAS EXHAUSTED, AND THE AIRCRAFT CONTINUED ENROUTE, ON THE "B" SYSTEM IAW THE FLIGHT MANUAL ABNORMAL PROCEDURES. THE LOSS OF "A" SYSTEM AFFECTS THE BRAKING SYSTEM, NOSE WHEEL STEERING AND FLAP SYSTEM. THE FLIGHT CREW DECLARED A PRECAUTIONARY LANDING AT YUL DUE TO THE IMPLICATIONS/LIMITATION OF THE EFFECTED SYSTEMS. THE AIRCRAFT LANDED UNEVENTFULLY AT YUL AT ABOUT 630PM LOCAL. THE AIRCRAFT TAXIED OFF THE ACTIVE RUNWAY AND WAS THEN TOWED TO THE SHELL AEROCENTER FOR INSPECTION AND SUBSEQUENT REPAIR. INSPECTION IDENTIFIED THAT A HYDRAULIC LINE PN 69-54767-8 IN THE LEFT HAND WHEEL WELL HAD FAILED THUS ALLOWING THE SYSTEM FLUID TO BE DEPLETE. THE EFFECT HYDRAULIC LINE WAS REPLACED AND SYSTEM CHECKED IAW MM REQUIREMENTS. THE NUMBER 2 EDP WAS ALSO REPLACED, AS LEAKAGE WAS IDENTIFIED BY MEANS OF SYSTEM INSPECTION AND CHECK. THE PUMP LEAKAGE IS ATTRIBUTED TO POSSIBLE SEAL DAMAGE RESULTING FROM SUSPECTED INCREASE IN PUMP TEMPERATURE. THE EDPS ARE DESIGNED TO OPERATE IN THE SELECTED OFF POSITION, AS THE INTERNAL SUMP CASE FLUID PROVIDES THE REQUIRED LUBRICATION AND COOLING. THE AIRCRAFT WAS RELEASED AND RETURNED TO ACTIVE SERVICE.
